HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Explicit formulas for the twisted Koecher-Maaβ series of the Duke-Imamoglu-Ikeda lift and their applications

Files in This Item:
pre1028.pdf197.67 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/84423

Title: Explicit formulas for the twisted Koecher-Maaβ series of the Duke-Imamoglu-Ikeda lift and their applications
Authors: Katsurada, Hidenori Browse this author
Issue Date: 18-Jan-2013
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 1028
Start Page: 1
End Page: 30
Abstract: We give an explicit formula for the twisted Koecher-Maa? series of the Duke-Imamoglu-Ikeda lift. As an application we prove a certain algebraicity result for the values of twisted Rankin-Selberg series at integers of half-integral weight modular forms.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/70237
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University